# SDR SWIA2020030348945

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 559.00 +80 TO 559.00+112 STR 26RH TO 26LH EXTERNAL AIRCRAFT SKIN AND FASTENERS HAS CORROSION IN AREA   (C-CHECK) RO 2/28/2020   PERFORMED ALL STEPS OF BLEND REPAIR TO CORROSION ON FS 559.00 +80 TO 559.00+112 STR 26RH TO 26LH EXTERNAL AIRCRAFT SKIN AND FASTENERS. REF. BOMBARDIER REO AND CRJ200 SRM. SEE CONTINUATION CARD FOR DETAILS.
